Hi. I had an ablation, for accessory pathway/SVT and after three months was still on pins and needles about it. The ablation eliminated my original tachycardia. There were no major complications detected during my self-initiated medical follow up; however, I continue to experience short runs of some type of unknown tachycardia, probably VT, and have not authorized an additional ep study yet to determine what it is. This raises questions / conflicts with diagnosis if a problem can be attributed to long run VT (i.e. near syncope caused by an allergic reaction could be an example).
Afib ablation is a very complicated topic, as are they all in this area. It is certainly nice to see an improvement, and I like the fact that you have been diligent about keeping track of your experiences. I thoroughly believe that this is the right thing to do, and would be inclined to do the same. I do wonder what type of ablation you received. If PVI, I would wonder myself (I am not a doctor or medical professional or even a medical student, nothing medical in fact) if isolation of the pulmonary vein(s) was complete. Ask your doc.
Also, during the trend downward, it is curious that the raw data show some periodicity with a cycle length of several weeks. I am really rather interested to hear what you ep has to say about all of this.
Anyway, best of luck. Others here have been affected by afib, so I imagine we may hear some input from them....
Thanks for the input. I am not very familiar with SVT but I imagine that the 3 to 6 month rule still applies. I had cryo ablation on the pulmonary veins and RF ablation on the other areas on the heart walls. You are correct in that AF ablation is a tricky procedure. My EP did the work and then could not induce any more Afib, but at my first follow-up visit he said that I might need another ablation. I think that he based that on the length of time that I was in afib in the first few weeks afterward. You noticed the periodic nature of time at low AF burden in my log. I am wondering about that too. If my EP can't explain it then it may have to do with the swings in my vagal tone. There are anticolinergic drugs that suppress the parasympathetic nervous system but my doctor hasn't suggested them yet.
I wish you success as well.